# SDR DHL9771217D

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, DAMAGE AFT END OF FRAME BS 1030 LT WL 210 TO 212.  INSTALLED REPAIR DOUBLER PER SRM 53-10-4, 8 BY 2.75 WIDE.
